# SDR HNAA2015032500110

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 55,983 hours, 62,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6038443LB
- Part serial: 2356
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING ON TAKEOFF AND CLIMB.  PROP HEAT SELECTED ON.  R & R EMERGENCY LIGHT BATTERY 3352 PSI.  OPS CHECKED GOOD.
